No Cover Image

Journal article 340 views

Gravity and form scattering and renormalization of gravity in six and eight dimensions / D.C. Dunbar; N.W.P. Turner; David Dunbar

Classical and Quantum Gravity, Volume: 20, Issue: 11, Pages: 2293 - 2324

Swansea University Author: David, Dunbar

Full text not available from this repository: check for access using links below.

Published in: Classical and Quantum Gravity
ISSN: 0264-9381 1361-6382
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27366
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 11
Start Page: 2293
End Page: 2324